# SDR A6WA200740086

- Difficulty date: February 26, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 8,629 hours, 7,883 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT FS 625.00 OBLIQUE ANGLE.  RT IS CRACKED 2 INCH LONG IN AFT RADIUS MAINTENANCE REMOVED OLD CRACKED 625 OBLIQUE ANGLE, INSTALLED NEW SERVICEABLE ANGLE, PN 601-35012-52 IAW SRM 51-42-06. (K)
